On a direct method for computing conformal mappings of polygons
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1995), pp. 27-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_2_a3,
author = {I. D. Zherdenovskaya and I. B. Simonenko},
title = {On a direct method for computing conformal mappings of polygons},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--36},
year = {1995},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_2_a3/}
}
I. D. Zherdenovskaya; I. B. Simonenko. On a direct method for computing conformal mappings of polygons. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1995), pp. 27-36. http://geodesic.mathdoc.fr/item/IVM_1995_2_a3/